# SDR FDEA202202160304

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, J, K

## Discrepancy

LEFT WING INBD FIXED LEADING EDGE CAVITY, TORQUE TUBE GUIDE BRACKET IS CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240, SHT 6, REV -
